Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Lucas' Number Is Finally Up

G. Lee Bowie
Journal of Philosophical Logic
Vol. 11, No. 3 (Aug., 1982), pp. 279-285
Published by: Springer
Stable URL: http://www.jstor.org/stable/30226250
Page Count: 7
  • Download ($43.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Lucas' Number Is Finally Up
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[279]
    [279]
  • Thumbnail: Page 
280
    280
  • Thumbnail: Page 
281
    281
  • Thumbnail: Page 
282
    282
  • Thumbnail: Page 
283
    283
  • Thumbnail: Page 
284
    284
  • Thumbnail: Page 
285
    285